RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1974, Volume 29, Issue 3(177), Pages 185–186 (Mi umn4382)  

This article is cited in 6 scientific papers (total in 7 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A new model for the representations of finite semisimple algebraic groups

J. H. Bernstein, I. M. Gel'fand, S. I. Gel'fand


Full text: PDF file (178 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 10.01.1974

Citation: J. H. Bernstein, I. M. Gel'fand, S. I. Gel'fand, “A new model for the representations of finite semisimple algebraic groups”, Uspekhi Mat. Nauk, 29:3(177) (1974), 185–186

Citation in format AMSBIB
\Bibitem{BerGelGel74}
\by J.~H.~Bernstein, I.~M.~Gel'fand, S.~I.~Gel'fand
\paper A new model for the representations of finite semisimple algebraic groups
\jour Uspekhi Mat. Nauk
\yr 1974
\vol 29
\issue 3(177)
\pages 185--186
\mathnet{http://mi.mathnet.ru/umn4382}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=401934}
\zmath{https://zbmath.org/?q=an:0354.20031}


Linking options:
  • http://mi.mathnet.ru/eng/umn4382
  • http://mi.mathnet.ru/eng/umn/v29/i3/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. H. Bernstein, I. M. Gel'fand, S. I. Gel'fand, “Models of representations of compact Lie groups”, Funct. Anal. Appl., 9:4 (1975), 322–324  mathnet  crossref  mathscinet  zmath
    2. V. V. Shikheeva, “The construction of a model of representations of the general linear group over a finite field of odd characteristic”, Russian Math. Surveys, 34:5 (1979), 247–248  mathnet  crossref  mathscinet  zmath
    3. N. N. Bogolyubov, S. G. Gindikin, A. A. Kirillov, A. N. Kolmogorov, S. P. Novikov, L. D. Faddeev, “Izrail' Moiseevich Gel'fand (on his seventieth birthday)”, Russian Math. Surveys, 38:6 (1983), 145–153  mathnet  crossref  mathscinet  zmath  adsnasa
    4. A. A. Klyachko, “Models for the complex representations of the groups $\operatorname{GL}(n,q)$”, Math. USSR-Sb., 48:2 (1984), 365–379  mathnet  crossref  mathscinet  zmath
    5. I. M. Gel'fand, A. V. Zelevinskii, “Models of representations of classical groups and their hidden symmetries”, Funct. Anal. Appl., 18:3 (1984), 183–198  mathnet  crossref  mathscinet  zmath  isi
    6. T. Yu. Semenova, “Approximation by step functions of functions belonging to Sobolev spaces and uniqueness of solutions of differential equations of the form $u-F(x,u,u')$”, Izv. Math., 71:1 (2007), 149–180  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    7. E. M. Skorikov, “The information Kolmogorov width and some exact inequalities between widths”, Izv. Math., 71:3 (2007), 603–627  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:460
    Full text:175
    References:57
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020